# SDR SIMA20160625002

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 38,984 hours, 35,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  R & R UPPER AND LOWER FWD TEFLON GUIDES AND ADJUSTED THE FWD UPPER ROLLER IAW AMM 52-18-00.  OPS CHECK GOOD.
